MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171062070
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the radial arteriovenous fistula.A 6.0 x 200 mm, 75 cm mustang balloon catheter was advanced for dilatation.During the percutaneous transluminal angioplasty procedure, the balloon ruptured upon inflation inside the patient.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.E1: initial reporter phone: (b)(6).G4: premarket / 510(k): k103751, k110122, k141521.
 
Additional Manufacturer Narrative
B5 - describe event or problem updated.D2b: pro code: (product code): fge, lit.E1: initial reporter phone: (b)(6).G4: premarket / 510(k): k103751, k110122, k141521.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the radial arteriovenous fistula.A 6.0 x 200 mm, 75 cm mustang balloon catheter was advanced for dilatation.During the percutaneous transluminal angioplasty procedure, the balloon ruptured upon inflation inside the patient.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the lesion details are more than 50% stenosed, moderately tortuous, and moderately calcified.During second inflation at 10 atmospheres for 30 seconds.The balloon ruptured.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23566017
Report Number2124215-2025-83326
Device Sequence Number21396486
Product Code FGE
UDI-Device Identifier08714729794509
UDI-Public(01)08714729794509(17)280708(10)36923753
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171062070
Device Catalogue NumberH74939171062070
Device Lot Number0036923753
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/25/2025
01/13/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/16/2025
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale